Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 9:18 PM EDT for Greene County, Morgan County, Taliaferro County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 9:18 PM EDT (01:18 UTC)
- Expired
- Jul 16, 2016, 10:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
Counties Greene County, GA, Morgan County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640
WWUS82 KFFC 170118
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT SAT JUL 16 2016
GAZ037>039-048>051-062-170200-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-NEWTON GA-GREENE GA-
WILKES GA-WARREN GA-
918 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...MORGAN...SOUTHERN
OGLETHORPE...SOUTHEASTERN OCONEE...EASTERN NEWTON...GREENE...
SOUTHWESTERN WILKES AND NORTHWESTERN WARREN COUNTIES UNTIL 1000 PM
EDT...
AT 916 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
WARRENTON TO SILOAM...BUCKHEAD AND SHADY DALE...AND MOVING NORTHEAST
AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MADISON...GREENSBORO...CRAWFORDVILLE...UNION POINT...RUTLEDGE...
NEWBORN...MANSFIELD...WOODVILLE...SILOAM...NORWOOD...BUCKHEAD...
SHARON...CAMAK...PENFIELD...ALEXANDER STEPHENS PARK...WRAYSWOOD...
HARD LABOR CREEK STATE PARK...SANDY CROSS...APALACHEE AND
GRESHAMVILLE.
LAT...LON 3341 8256 3354 8309 3355 8342 3351 8366
3353 8368 3351 8369 3350 8374 3372 8357
3375 8306 3370 8269 3364 8256 3363 8262
3362 8262 3360 8265 3341 8255
TIME...MOT...LOC 0116Z 253DEG 10KT 3343 8267 3353 8310 3354 8341 3343
8367
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 7:50 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 16, 7:50 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 750 PM EDT SAT JUL 16 2016 .PREV DISCUSSION... /issued 252 PM EDT SAT JUL 16 2016/ SHORT TERM /Tonight through Sunday Night/... Scattered showers and thunderstorms have developed within moist/unstable airmass, typical in mid July. Weak convergence zone extending SW-NE has supported more organized convection along the I- 20/I-85 corridors this afternoon. Expect coverage to increase north of I-85/I-20 where better heating/instability exists. Much of the activity will diminish after sunset with loss of heating but still expect isolated storms through 10PM-midnight. Sunday...upr ridge of high pressure trys to build a bit farther east across northern MS and AL. This will likely turn the flow aloft more northerly across GA with convection again firing by midday. Believe areas south of Athens to Atlanta to La Grange line will have higher chance of seeing storms Sunday. A few organized, stronger storms will be possible but widespread severe weather is not expected at this time. Temperatures will remain warm (upper 80s to mid 90s), especially outside of showers/storms. DJN.83 LONG TERM /Monday through Saturday/... Only refreshed temperatures based on the latest guidance. Synoptic scale pattern at the start of the long term will feature mid/upper level subtropical high building westward from the Atlantic across the lower Mississippi Valley...pushing the more significant belt of westerlies across the northern portion of the country. The position of this high should suppress widespread convection across the CWA on Monday...however continued warm temps will likely allow some isolated diurnal activity to break the cap. H5 ridge will continue to build west Tue and Wed...and GEFS/ECMWF/CMC ensemble guidance all hinting at least a 597 dam high centering over the southern Plains! This positioning will luckily spare us from brutally hot conditions...however the CWA will be located within the ring of fire on the ridge periphery so any disturbance traversing thru the flow will likely act to spark/enhance cloud cover and/or any convection. As the ridge builds west...a shortwave will swing across southern Quebec and Ontario...pushing a sfc frontal system toward the area. Model consensus indicates the front MAY sweep through the state Tues into Wed...possibly allowing drier air/PWs just under 1.5 inches and mixing ratios near 10g/kg/ to filter into at least north Ga behind it as a 1025+mb sfc high settles over New England. POPs look good for now...although it is unclear how much influence the front will have should it reach the state. Best chance looks to be across north Ga Tues and central Ga Tues night/early Wed. Front will likely stall across central Ga for the remainder of the period...allowing for highest chances of convection to be across central Ga...while somewhat drier air may linger across north Ga. TROPICS: Aside from a few minor tropical/easterly waves...the tropics will remain quiet for the period with no development progged by the NHC. SEVERE: Widespread severe weather is not expected...though with hot temperatures cannot rule out a few diurnally driven severe pulse-type storms each afternoon/evening...of course barring any larger- scale forcing mechanism. Kovacik && .AVIATION... 00Z UPDATE... Activity has affected portions of RYY...PDK and FTY already but has remained just outside of ATL thus far. Additional activity has already impacted CSG...MCN and AHN as well. There are 2 boundaries that are approaching ATL and could act as a focus for additional storm activity this evening and has required the inclusion of a Tempo group through 03Z. Another round of storms looks in the offing for Sunday and have included a Prob30 for all sites. //ATL CONFIDENCE...00Z UPDATE... Medium on TSRA potential this evening. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 72 96 / 30 30 30 30 Atlanta 73 91 74 94 / 30 30 30 30 Blairsville 65 87 67 90 / 30 30 30 40 Cartersville 70 92 72 94 / 30 30 20 30 Columbus 74 94 75 96 / 20 30 30 40 Gainesville 71 90 73 94 / 30 30 30 30 Macon 73 95 73 97 / 30 40 30 40 Rome 70 93 71 96 / 20 20 20 30 Peachtree City 70 92 71 94 / 30 30 30 30 Vidalia 74 94 74 95 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....30 AVIATION...Deese
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT JUL 16 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING. STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 16, 7:34 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT SAT JUL 16 2016
GAZ059>061-071>073-084-170015-
WILKINSON GA-BALDWIN GA-JONES GA-JASPER GA-MONROE GA-PUTNAM GA-
HANCOCK GA-
734 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...BALDWIN...
JONES...SOUTHERN JASPER...NORTHEASTERN MONROE...SOUTHERN PUTNAM AND
SOUTHWESTERN HANCOCK COUNTIES UNTIL 815 PM EDT...
AT 733 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
FORSYTH TO GRAY TO MIDWAY-HARDWICK...MOVING NORTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-HARDWICK...MERIWETHER...SCOTTSBORO...
JARRELL PLANTATION...STANFORDVILLE...ALLENWOOD...BRADLEY...
WAYSIDE...UNDERWOOD...BROWNS CROSSING...HILLSBORO...PLANT SCHERER...
JULIETTE...COOPERS...HARDWICK...DEVEREUX...RESSEAUS CROSSROADS AND
HADDOCK.
LAT...LON 3295 8318 3298 8369 3298 8390 3318 8382
3319 8381 3322 8381 3329 8356 3325 8313
3321 8306
TIME...MOT...LOC 2333Z 233DEG 12KT 3301 8385 3307 8367 3306 8339 3300
8323Special weather statement, Jul 16, 7:39 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SAT JUL 16 2016
GAZ066>069-078-079-170030-
HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-MERIWETHER GA-
739 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TALBOT...NORTHWESTERN UPSON...SOUTHEASTERN TROUP...
SOUTHWESTERN PIKE AND SOUTHERN MERIWETHER COUNTIES UNTIL 830 PM
EDT...
AT 738 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
SUNSET VILLAGE TO WARM SPRINGS TO NEAR PINE MOUNTAIN TO NEAR RIVER
VIEW...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...GREENVILLE...MANCHESTER...PINE MOUNTAIN...WOODBURY...WARM
SPRINGS...WOODLAND...MOLENA...SUNSET VILLAGE...BAUGHS CROSSROADS...
JONES CROSSROADS...CREST...PLEASANT HILL...HARRIS CITY...ATWATER...
F.D. ROOSEVELT STATE PARK...WHITESVILLE-PINE LAKE...IMLAC...FLINT
HILL AND RALEIGH.
LAT...LON 3292 8511 3305 8484 3305 8456 3298 8432
3275 8449 3272 8483 3275 8503
TIME...MOT...LOC 2338Z 207DEG 8KT 3285 8449 3290 8465 3289 8486 3279
8510Special weather statement, Jul 16, 7:44 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SAT JUL 16 2016
GAZ032-033-170030-
COBB GA-NORTH FULTON GA-
744 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR COBB AND WESTERN NORTH FULTON
COUNTIES UNTIL 830 PM EDT...
AT 743 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM SMYRNA
TO NEAR POWDER SPRINGS. THESE STORMS WERE NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL...VERY HEAVY RAIN AND
FREQUENT CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...SANDY SPRINGS...SMYRNA...POWDER SPRINGS...
AUSTELL...FAIR OAKS...LITHIA SPRINGS...VININGS...JIM R MILLER
PARK...BOLTON...LOST MOUNTAIN PARK...DOBBINS AIR RESERVE BASE AND
MABLETON.
LAT...LON 3396 8472 3393 8441 3379 8446 3381 8472
3385 8473 3390 8473
TIME...MOT...LOC 2343Z 264DEG 2KT 3389 8450 3390 8466Special weather statement, Jul 16, 8:06 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SAT JUL 16 2016
GAZ050-059>062-071>076-170100-
GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JONES GA-JASPER GA-GREENE GA-
JEFFERSON GA-MONROE GA-PUTNAM GA-HANCOCK GA-WARREN GA-
806 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...WASHINGTON...
BALDWIN...NORTHERN JONES...SOUTHERN JASPER...SOUTHERN GREENE...
JEFFERSON...NORTHEASTERN MONROE...PUTNAM...HANCOCK AND SOUTHWESTERN
WARREN COUNTIES UNTIL 900 PM EDT...
AT 804 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
RIDDLEVILLE TO NEAR SANDERSVILLE TO NEAR MILLEDGEVILLE TO NEAR
MONTICELLO TO NEAR FORSYTH...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...EATONTON...SANDERSVILLE...MONTICELLO...LOUISVILLE...
SPARTA...GIBSON...WRENS...DAVISBORO...TENNILLE...STAPLETON...
BARTOW...AVERA...MITCHELL...DEEPSTEP...RIDDLEVILLE...EDGE HILL...
PHOENIX...REYNOLDS PLANTATION AND EDGEHILL.
LAT...LON 3281 8251 3292 8284 3298 8312 3301 8314
3299 8317 3303 8359 3303 8391 3319 8384
3318 8382 3319 8381 3321 8383 3329 8380
3346 8342 3339 8286 3330 8255 3318 8227
TIME...MOT...LOC 0004Z 260DEG 10KT 3287 8259 3303 8282 3313 8315 3318
8363 3307 8381Special weather statement, Jul 16, 8:41 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT SAT JUL 16 2016
GAZ048>051-058>062-074>076-170145-
TALIAFERRO GA-GLASCOCK GA-MORGAN GA-WASHINGTON GA-NEWTON GA-
JASPER GA-GREENE GA-JEFFERSON GA-BUTTS GA-PUTNAM GA-HANCOCK GA-
WARREN GA-
841 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...GLASCOCK...
SOUTHERN MORGAN...NORTHEASTERN WASHINGTON...SOUTHEASTERN NEWTON...
JASPER...SOUTHERN GREENE...NORTHWESTERN JEFFERSON...SOUTHEASTERN
BUTTS...PUTNAM...HANCOCK AND WARREN COUNTIES UNTIL 945 PM EDT...
AT 840 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
DAVISBORO TO SPARTA...REYNOLDS PLANTATION...EATONTON AND
FLOVILLA...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EATONTON...MADISON...GREENSBORO...MONTICELLO...WARRENTON...SPARTA...
GIBSON...CRAWFORDVILLE...DAVISBORO...NEWBORN...FLOVILLA...
STAPLETON...WHITE PLAINS... SILOAM...SHADY DALE...AVERA...
NORWOOD...MITCHELL...BUCKHEAD AND SHARON.
LAT...LON 3292 8259 3315 8292 3322 8322 3319 8384
3320 8393 3347 8386 3357 8352 3359 8327
3357 8286 3355 8278 3346 8259 3341 8255
3335 8255 3331 8240
TIME...MOT...LOC 0040Z 256DEG 13KT 3298 8259 3328 8298 3335 8323 3335
8344 3323 8385Special weather statement, Jul 16, 9:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT SAT JUL 16 2016
GAZ037>039-048>051-062-170200-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-NEWTON GA-GREENE GA-
WILKES GA-WARREN GA-
918 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...MORGAN...SOUTHERN
OGLETHORPE...SOUTHEASTERN OCONEE...EASTERN NEWTON...GREENE...
SOUTHWESTERN WILKES AND NORTHWESTERN WARREN COUNTIES UNTIL 1000 PM
EDT...
AT 916 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
WARRENTON TO SILOAM...BUCKHEAD AND SHADY DALE...AND MOVING NORTHEAST
AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MADISON...GREENSBORO...CRAWFORDVILLE...UNION POINT...RUTLEDGE...
NEWBORN...MANSFIELD...WOODVILLE...SILOAM...NORWOOD...BUCKHEAD...
SHARON...CAMAK...PENFIELD...ALEXANDER STEPHENS PARK...WRAYSWOOD...
HARD LABOR CREEK STATE PARK...SANDY CROSS...APALACHEE AND
GRESHAMVILLE.
LAT...LON 3341 8256 3354 8309 3355 8342 3351 8366
3353 8368 3351 8369 3350 8374 3372 8357
3375 8306 3370 8269 3364 8256 3363 8262
3362 8262 3360 8265 3341 8255
TIME...MOT...LOC 0116Z 253DEG 10KT 3343 8267 3353 8310 3354 8341 3343
8367The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:06 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jasper, Jefferson, Putnam and 1 more | 54 min |
| Jul 16, 8:41 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jasper, Putnam, Taliaferro and 1 more | 64 min |
| Jul 17, 3:05 PM EDT | Special Weather Statement | FFC | Gordon | 40 min |
| Jul 17, 3:08 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jul 17, 3:17 PM EDT | Special Weather Statement | FFC | Dade, Walker | 43 min |
| Jul 17, 3:19 PM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jul 17, 3:50 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | FFC | Murray | 41 min |
| Jul 17, 4:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Jul 17, 4:27 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jul 17, 4:39 PM EDT | Special Weather Statement | FFC | Murray | 51 min |
| Jul 17, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 17, 4:46 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Jul 17, 5:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Jul 17, 5:01 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 17, 5:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jul 17, 5:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 17, 5:59 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 17, 6:02 PM EDT | Special Weather Statement | FFC | Houston | 43 min |
| Jul 17, 6:03 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 17, 6:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jul 17, 6:40 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 50 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| Jul 17, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jul 17, 7:09 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 36 min |
| Jul 17, 7:20 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 22 min |
| Jul 17, 7:40 PM EDT | Special Weather Statement | FFC | Dodge | 50 min |
| Jul 17, 7:47 PM EDT | Special Weather Statement | FFC | Newton | 43 min |
| Jul 17, 7:50 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:52 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Jul 17, 7:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.